# SDR COEA0701913

- Difficulty date: March 28, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND CORROSION ON LEFT FLOORBEAM FS 17 AT NUT PLATE HOLE.  REMOVED CORROSION, CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED FABRICATED FLOORBEAM SECTION IAW ATR42 SRM.  (M)
